# SDR C2XA07ON049

- Difficulty date: December 17, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 6,767 hours, 3,624 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Hose
- Part number: 14532708403
- Condition: Broken
- Location: E&E Bay
- Part time: 6,767 hours, 3,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 54 - MCI TO MCI - FLIGHT CREW REPORTED ADC 2 FAIL AND F/O ALT RED X'S.  MX PERSONNEL REMOVED AND REPLACED THE TOTAL PRESSURE HOSE ON THE RIGHT ADC, OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
